# SDR REXA201000172

- Difficulty date: September 28, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 17,672 hours, 15,235 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER PLANK FUEL ACCESS HOLE AT WS 12.245 HOLE NR 2 HAS CORROSION ON INBOARD EDGE OF CUTOUT MEASURE APPROXIMATELY .003 INCH DEEP NOT IN CRITICAL AREA.  REPAIRED LT LOWER FUEL ACCESS HOLE AT WS 12.245 HOLE NR 2 ON INBOARD EDGE OF CUTOUT NOT IN CRITICAL AREA IAW BOMBARDIER REO 601R-57-21-030, REV H.  TOTAL MATERIAL REMOVED IS .004 INCH, WHICH LEAVES A PLANK THICKNESS OF .182.
